Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 1, Issue 13, Part L (2015)

On the binary quadratic Diophantine equation x2 - 5xy + y2 + 30x = 0

Author(s)
K Meena, S Vidhyalakshmi, C Priyadharsini
Abstract
The binary quadratic equation x2 - 5xy + y2 + 30x = 0 represents a hyperbola. In this paper we obtain a sequence of its integral solutions and present a few interesting relations among them.
Pages: 789-792  |  516 Views  43 Downloads
How to cite this article:
K Meena, S Vidhyalakshmi, C Priyadharsini. On the binary quadratic Diophantine equation x2 - 5xy + y2 + 30x = 0. International Journal of Applied Research. 2015; 1(13): 789-792.
Call for book chapter
Journals List Click Here Research Journals Research Journals